# SDR HEEA088433

- Difficulty date: July 18, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,744 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,259 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164960
- Part serial: 987
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE CLOSING AT TOO HIGH AN INDICATED NG RPM.
